too many vitamins?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

hezzer926
Regular Member


Date Joined Sep 2008
Total Posts : 285
   Posted 2/10/2009 5:38 PM (GMT -6)   
I've been having awful dry and cracking and bleeding lips for months now... I read it may be due to a lack of vitamin B and to take vitamin B complex.. i'm already taking a multivitamin recommended by my doctor... will it be harmful to take vitamin B also?
 
In addition, my dr told me to order Co-q-10.. is that ok to take w/malarone?

Dowa
Veteran Member


Date Joined Sep 2008
Total Posts : 1120
   Posted 2/10/2009 6:16 PM (GMT -6)   
Hezzer: B vitamins are water-soluable  and your body will just get rid of what it does not use, do not to worry about too many Bs. Cant answer your question about C0Qten.  D
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, August 20, 2017 5:14 PM (GMT -6)
There are a total of 2,857,859 posts in 313,556 threads.
View Active Threads


Who's Online
This forum has 155163 registered members. Please welcome our newest member, Leeannimals.
410 Guest(s), 9 Registered Member(s) are currently online.  Details
Hanana, Leeannimals, readingmom, magoo2, WalkingbyFaith, mareish, gypsyfp, three 5's and a jack, Lanie G


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer